

Publisher: Springer Publishing Company
ISSN: 0022-3239
Source: Journal of Optimization Theory and Applications, Vol.113, Iss.3, 2002-06, pp. : 583-596
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
We obtain equivalences between weak Pareto solutions of vector optimization problems and solutions of vector variational inequalities involving generalized directional derivatives.
Related content






Equilibrium problems and variational inequalities in topological vector spaces
Optimization, Vol. 59, Iss. 4, 2010-05 ,pp. :

